# SDR MWEA011473

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 9957450162
- Condition: Corroded
- Location: R/H Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP HAS EXFOLIATION CORROSION PRESENT ON AN ANGLE THAT CONNECTS A FLAP RIB TO THE LEADING EDGE FLAP SPAR. ANGLE IS LOCATED APPROXIMATELY 24 INCHES INBOARD OF FLAP MIDDLE SUPPORT FITTING  --  REMOVED LEADING EDGE RIB TO FACILIATATE OTHER MAINTENANCE. REMOVED, FABRICATED AND INSTALLED ANGLE STIFFENER. INSTALLED LEADING EDGE RIB.
